# SDR UALA2011011200162

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,433 hours, 12,297 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 225
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DOOR NOT SECURE.  FOUND ESCAPE SLIDE PARTIALLY DETACHED FROM DOOR. DOOR 1L EMERGENCY ESCAPE SLIDE REMOVED.  DOOR 1L PROPERLY CLOSED.  REMOVED SLIDE NUMBER IS MR25708-225.  REPLACED ENTRY DOOR ESCAPE SLIDE PACK AT DOOR 1L PER MM.
